# SDR AALA202509023553

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 48,310 hours, 20,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
